Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

Solitons and Other Solutions to Complex-Valued Klein-Gordon Equation in ϕ-4 Field Theory

PP: 2793-2801
Author(s)
M. Mirzazadeh, M. Eslami, A. H. Bhrawy, B. Ahmed, Anjan Biswas,
Abstract
The integrability aspects of complex-valued Klein-Gordon equation is studied in this paper. Three integration algorithms applied. Several solutions are obtained using such integration machineries. Solutions range from plane waves to shock waves and solitons as well as singular periodic solutions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved